Skip to content
My WebMD Sign In, Sign Up
missed period
avatar
jess1987 posted:
Can taking antibiotics the week after you period and then spoting for about a week cause a missed period two weeks later?
Reply
 
avatar
georgiagail responded:
Unlikely; however, the reason you have to take the antibiotics in the first place (i.e., an infection) may be the cause of the missed menstrual period.

I'm gong to assume that pregnancy is not a concern here, right?

Gail


Helpful Tips

how can a woman restore sensation in her nipples/breast?
since my last pregnancy in 2005, i have no sensation in my breast when stimulated. If anything, it hurts. I am 43 years old and I know I'm ... More
Was this Helpful?
0 of 1 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.